# SDR DL72S981912

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF A/C 495 TPA LTR CHECK C-1, VERTICAL WEB CRACKED .5 INCH LT SIDE LWR LIGHTENING HOLE STA 1228.  REPAIRED PER MM 53-11-0.
